# SDR R61A2024082700367

- Difficulty date: August 24, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N405YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000368
- Aircraft time: 26,250 hours, 18,038 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730119
- Part serial: 20127H1052
- Condition: Cracked
- Location: Zone 200
- Part time: 7,496 hours, 5,294 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA WINDSHIELD CRACKED IN FLIGHT AT 27000 FT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R CA WINDSHIELD.
